I have recently been taken off Cybalta (2 weeks), Seroquel and Ativan (this past weekend) and replaced it all with Geodon. Also still take Lamictal and topamax. Now whenever I take my morning and evening meds, i find that i am getting sick within 30 minutes and throwning up but other than that I am fine. DOn't know if I should retake meds or call doctor since just changed this weekend. I know that it takes time to adjust but does it absorb that fast since if it is safety coated? dont want to overdose on it. Please help if possible.
No, don't retake the meds. I would urge you to call your doctor ASAP. Evidently, there is something about the combination/change in your medication that is causing the problem and he/she will need to fix that quick. Hope you get help soon!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 23 Feb 2012 • 2 answers
Updated 28 Jul 2014 • 6 answers
Updated 4 Aug 2011 • 3 answers
Updated 1 Jun 2013 • 2 answers
Updated 22 Aug 2018 • 2 answers